MathSciNet Relay Station
MathSciNet bibliographic data
MR260879 (41 #5499) 20.52
Karrass, A.; Solitar, D. The subgroups of a free product of two groups with an amalgamated subgroup. Trans. Amer. Math. Soc. 150 1970 227–255.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement